# SDR AALA20161230017

- Difficulty date: December 29, 2016
- Submitted: December 30, 2016
- Operation: Air carrier
- Aircraft: N755AN
- Make and model: Boeing 777223
- Aircraft serial: 30263
- Aircraft time: 63,416 hours, 7,958 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  EMERGENCY EXIT SIGN BY R3 DOOR ROW 24 IS DETACHED.  SECURED EXIT SIGN IAW AMM 33-50-00.  OPERATIONAL CHECK GOOD.
